# SDR SWAA2015050639340

- Difficulty date: April 24, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 42,838 hours, 25,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 212A1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM UPPER POSITION AREA BRACKET CRACKED AT BS 540+4, RBL 6.15.  R & R BRACKET IAW DWG & SRM.
